• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2013 Vol.3(4): 353-357 ISSN: 2010-3697
DOI: 10.7763/IJMO.2013.V3.297

Modified Trial Equation Method to the Nonlinear Fractional Sharma–Tasso–Olever Equation

Hasan Bulut and Yusuf Pandir
Abstract—In this paper, we apply the modified trial equation method to fractional partial differential equations. The fractional partial differential equation can be converted into the nonlinear non-fractional ordinary differential equation by the fractional derivative and traveling wave transformation. So, we get some traveling wave solutions to the time-fractional Sharma–Tasso–Olever (STO) equation by the using of the complete discrimination system for polynomial method. The acquired results can be demoted by the soliton solutions, single-king solution, rational function solutions and periodic solutions.

Index Terms—The modified trial equation method, fractional Sharma–Tasso–Olever equation, soliton solution, periodic solutions.

Hasan Bulut is with Mathematics Dept., Firat University, Elazig, 23119 Turkey (e-mail: hbulut@firat.edu.tr).
Yusuf Pandir is with Mathematics Dept., Bozok University, Yozgat, 66100 Turkey (e-mail: yusufpandir@ gmail.com).

[PDF]

Cite:Hasan Bulut and Yusuf Pandir, "Modified Trial Equation Method to the Nonlinear Fractional Sharma–Tasso–Olever Equation," International Journal of Modeling and Optimization vol. 3, no. 4, pp. 353-357, 2013.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com